1 doctor weighed in:
What is the treatment for mirapex (pramipexole) overdose?
1 doctor weighed in

Dr. Stuart Hickerson
Family Medicine
In brief: Supportive
Dopamine in excess in your body will cause nausea, vominting and increase in blood pressure and heart rate. Standard therapy would be usuall decontamination if early overdose ( within and hour) inducing vomitng. If having symptoms go to er or notify your doctor. Treatment is IV fluids and monitoring until drug gets out of systme.

In brief: Supportive
Dopamine in excess in your body will cause nausea, vominting and increase in blood pressure and heart rate. Standard therapy would be usuall decontamination if early overdose ( within and hour) inducing vomitng. If having symptoms go to er or notify your doctor. Treatment is IV fluids and monitoring until drug gets out of systme.
Dr. Stuart Hickerson
Dr. Stuart Hickerson
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors